Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 119, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 19, 2017, 5:56 PM EDT for Fairfield County, Licking County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 5:56 PM EDT (21:56 UTC)
- Expired
- May 19, 2017, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
476
WUUS51 KILN 192156
SVRILN
OHC045-089-192230-
/O.NEW.KILN.SV.W.0119.170519T2156Z-170519T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
556 PM EDT FRI MAY 19 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Fairfield County in central Ohio...
Southeastern Licking County in central Ohio...
* Until 630 PM EDT.
* At 556 PM EDT, a severe thunderstorm was located over Hebron,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Millersport,
Hanover, Fairfield Beach, Harbor Hills, Granville South, Marne,
Thornport, Kirkersville, Alexandria, Gratiot, Toboso, Brownsville,
Interstate 70 at State Route 37 and Interstate 70 at State Route
13.
This includes I-70 in Ohio between mile markers 123 and 142, and near
mile marker 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
3992 8240 3992 8242 3993 8242 3993 8246
3989 8247 3988 8260 4009 8261 4009 8219
TIME...MOT...LOC 2156Z 273DEG 21KT 3998 8250
HAIL...<.75IN
WIND...60MPH
$$
KC4 follow-up statements
130
WWUS51 KILN 192203
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
603 PM EDT FRI MAY 19 2017
OHC045-089-192230-
/O.CON.KILN.SV.W.0119.000000T0000Z-170519T2230Z/
Fairfield OH-Licking OH-
603 PM EDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTH CENTRAL FAIRFIELD AND SOUTHEASTERN LICKING COUNTIES...
At 603 PM EDT, a severe thunderstorm was located over Hebron, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Millersport, Hanover,
Fairfield Beach, Harbor Hills, Marne, Granville South, Thornport,
Gratiot, Toboso, Brownsville, Interstate 70 at State Route 37 and
Interstate 70 at State Route 13.
This includes I-70 in Ohio between mile markers 126 and 142, and near
mile marker 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
3992 8240 3992 8242 3993 8242 3993 8246
3989 8247 3988 8255 4009 8253 4009 8219
TIME...MOT...LOC 2203Z 273DEG 21KT 3998 8246
HAIL...<.75IN
WIND...60MPH
$$
KC216
WWUS51 KILN 192215
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
615 PM EDT FRI MAY 19 2017
OHC045-192225-
/O.CAN.KILN.SV.W.0119.000000T0000Z-170519T2230Z/
Fairfield OH-
615 PM EDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FAIRFIELD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Ohio.
LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
3992 8240 3992 8242 3993 8242 3993 8250
4009 8244 4009 8219
TIME...MOT...LOC 2215Z 273DEG 21KT 3998 8238
$$
OHC089-192230-
/O.CON.KILN.SV.W.0119.000000T0000Z-170519T2230Z/
Licking OH-
615 PM EDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN LICKING COUNTY...
At 615 PM EDT, a severe thunderstorm was located near Harbor Hills,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newark, Heath, Buckeye Lake, Hebron, Hanover, Marne, Harbor Hills,
Thornport, Gratiot, Toboso, Interstate 70 at State Route 13 and
Brownsville.
This includes I-70 in Ohio between mile markers 129 and 142, and near
mile marker 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
3992 8240 3992 8242 3993 8242 3993 8250
4009 8244 4009 8219
TIME...MOT...LOC 2215Z 273DEG 21KT 3998 8238
HAIL...<.75IN
WIND...60MPH
$$
KC815
WWUS51 KILN 192221
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
621 PM EDT FRI MAY 19 2017
OHC089-192230-
/O.CON.KILN.SV.W.0119.000000T0000Z-170519T2230Z/
Licking OH-
621 PM EDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN LICKING COUNTY...
At 621 PM EDT, a severe thunderstorm was located near Harbor Hills,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newark, Heath, Buckeye Lake, Hebron, Hanover, Marne, Harbor Hills,
Thornport, Gratiot, Toboso, Interstate 70 at State Route 13 and
Brownsville.
This includes I-70 in Ohio between mile markers 129 and 142, and near
mile marker 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
3992 8240 3992 8242 3993 8242 3993 8250
4009 8244 4009 8219
TIME...MOT...LOC 2221Z 273DEG 21KT 3998 8232
HAIL...<.75IN
WIND...60MPH
$$
KC088
WWUS51 KILN 192226
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
626 PM EDT FRI MAY 19 2017
OHC089-192235-
/O.EXP.KILN.SV.W.0119.000000T0000Z-170519T2230Z/
Licking OH-
626 PM EDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LICKING COUNTY
WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3996 8220 3995 8220 3995 8223 3991 8223
3992 8240 3992 8242 3993 8242 3993 8250
4009 8244 4009 8219
TIME...MOT...LOC 2225Z 273DEG 21KT 3998 8230
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:50 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 19, 3:50 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 350 PM EDT Fri May 19 2017 .SYNOPSIS... A frontal boundary across the region will act as a focus for scattered showers and thunderstorms today into Saturday. A cold front will move into the region Sunday, providing a greater chance for precipitation, before drier and cooler conditions move into the area on Monday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Showers and thunderstorms have formed just west of the area today and are quickly approaching as an upper level disturbance approaches from the west. High res models continue to show coverage increasing across the forecast area this evening esp across the frontal zone. CAPE values are around 2000 to 3000 J/kg across the CWA with DCAPE values above 1000 J/kg across the southeastern zones. Effective shear values are maxed out at 50 kts just north of the front with much lower values south of the front. Given the strong CAPE and DCAPE values coupled with the upper level disturbance SPC has issues SVR thunderstorm watch 247 until 3z. Late this evening/ early Saturday morning coverage will begin to diminish as weak subsidence arrives on the back side of the shortwave. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Saturday morning the stalled front will sag southwards behind the shortwave with fog possible across and ahead of the boundary. Saturday morning the stalled front will begin to lift north as a warm front. As this happens scattered showers and thunderstorms will be possible. Saturday afternoon the chance of thunderstorms will continue as weak shortwave moves in from the southwest. Saturday night into Sunday morning the upper level low will rotate northeast towards Minnesota and take on a negative tilt. As this happens strong upper level divergence from the RRQ and upper level diffluence from splitting flow will move into the region. PWATs at this time are also forecasted to rise to around 1.80". Given the strong signals above have kept categorical PoPs. Instability will be decreasing at the time but shear values will be increasing. Thanks to the increasing shear values SPC has put the area in a slight risk for Day 2. && .LONG TERM /SUNDAY THROUGH FRIDAY/... It appears that the aforementioned cold front will move slowly east through our region Sunday into Sunday night. The slow movement is in part due to the mid level ridge to our east. In either case, categorical PoPs for showers and thunderstorms can be expected on Sunday. Precipitation will come to an end behind frontal passage which should move out of our eastern zones by early Monday morning. Temperatures will be held down some Sunday due to clouds and pcpn with cooler air moving in Sunday night behind the front. Surface high pressure will build into our region on Monday, giving a period of dry but cooler weather. The upper level pattern will become highly amplified during the upcoming week which will eventually lead to a mean mid level trough setting up residence across the Great Lakes and Ohio Valley. There continues to be some timing issues with the next cold front to push through the region Tuesday into Wednesday. A chance of showers will continue during this period, with thunder possible during the peak heating of Tuesday into Tuesday evening. By Thursday, mid level trough will be slow to progress to the east which may keep a few lingering showers. Another quick moving system in the northwest flow aloft may bring another threat for showers Thursday night into Friday. Below normal temperatures can be expected by mid to late week with highs only in the 60s Wednesday and Thursday, then perhaps getting back into the 70s on Friday. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Showers and thunderstorms have formed just west and east of the TAF sites this afternoon with all locations currently VFR. An upper level disturbance can currently be seen on WV heading east with numerous thunderstorms developing out ahead. Latest suite of high res have these showers and thunderstorms pushing east and affecting the eastern TAF sites starting around 21z. Inside heavier thunderstorms IFR or lower restrictions to visibility will be possible. As the shortwave heads east a brief period of subsidence will occur. As this happens the weak front will sag south. Light winds with plenty of moisture will allow fog/ mist to form. Low ceilings will also be possible (esp. if winds remain slightly elevated) behind the boundary. The main question with the cigs vs. fog will be the placement of the boundary. For now have trended TAFs towards the NAM solution which pushes the front slightly further south. During the late morning/ early afternoon Saturday another batch of showers and thunderstorms will be possible as the warm front lifts north. OUTLOOK...Thunderstorms with MVFR conditions are possible through Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM...Hickman AVIATION...Haines
Hazardous weather outlook, May 19, 3:56 PM EDT, 2 hours before
Hazardous Weather Outlook National Weather Service Wilmington OH 356 PM EDT Fri May 19 2017 OHZ026-034-035-202000- Hardin-Mercer-Auglaize- 356 PM EDT Fri May 19 2017 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An area of strong to severe thunderstorms are possible late Saturday night early Sunday morning ahead of an advancing cold front. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-202000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble- Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 356 PM EDT Fri May 19 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Strong to severe storms will be possible. Damaging winds will be the primary severe weather threat, although isolated large hail can not be ruled out. Thunderstorms will also be capable of producing locally heavy rainfall which may lead to some flooding issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An area of strong to severe thunderstorms are possible late Saturday night early Sunday morning ahead of an advancing cold front. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening.
In the hours before
Special weather statement, May 19, 5:16 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
516 PM EDT FRI MAY 19 2017
OHZ055-056-065-192145-
Licking OH-Fairfield OH-Franklin OH-
516 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN...
NORTHWESTERN FAIRFIELD AND LICKING COUNTIES UNTIL 545 PM EDT...
At 515 PM EDT, radar indicated a strong thunderstorm near Granville,
moving northeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Columbus, Newark, Reynoldsburg, Pickerington, Heath, Granville,
Pataskala, Johnstown, Hebron, Utica, Hanover, Granville South, Marne,
Beechwood Trails, Summit Station, Etna, New Albany, Jersey,
Kirkersville and Alexandria.
This includes I-70 in Ohio between mile markers 111 and 120.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4005 8220 3990 8283 4013 8278 4013 8276
4017 8276 4027 8268 4027 8248 4025 8248
4024 8218
TIME...MOT...LOC 2115Z 238DEG 16KT 4014 8253
HainesSpecial weather statement, May 19, 5:22 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
522 PM EDT FRI MAY 19 2017
OHZ054-055-063-064-192145-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-
522 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN...NORTHERN
FAYETTE...NORTHWESTERN PICKAWAY AND EASTERN MADISON COUNTIES UNTIL
545 PM EDT...
At 522 PM EDT, radar indicated a strong thunderstorm near London,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Upper Arlington, Hilliard, Washington Court House,
London, Jefferson, Plain City, West Jefferson, Mount Sterling,
Jeffersonville, Bloomingburg, New Holland, Lake Darby, Midway,
Harrisburg, Deer Creek Lake, Chenoweth, Interstate 71 at State Route
38 and Georgesville.
This includes the following Interstates...
I-70 in Ohio between mile markers 79 and 93.
I-71 in Ohio between mile markers 70 and 93.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4011 8308 3954 8323 3955 8360 4011 8330
4011 8317 4012 8317
TIME...MOT...LOC 2122Z 269DEG 28KT 3983 8347
KCSpecial weather statement, May 19, 5:27 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
527 PM EDT FRI MAY 19 2017
KYZ089-094-192200-
Carroll KY-Owen KY-
527 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CARROLL AND NORTHWESTERN
OWEN COUNTIES UNTIL 600 PM EDT...
At 526 PM EDT, radar indicated a strong thunderstorm 8 miles
southeast of Carrollton, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Owenton, Sanders, Worthville, Gratz, English, Squiresville, Eagle
Station, Elmer Davis Lake, Long Ridge, Wheatley, Langstaff and New
Liberty.
This includes I-71 in Kentucky near mile marker 43.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3845 8491 3846 8492 3845 8495 3847 8496
3849 8499 3852 8498 3852 8500 3850 8502
3851 8503 3855 8500 3856 8501 3857 8504
3856 8506 3860 8508 3859 8515 3864 8515
3868 8478 3844 8478
TIME...MOT...LOC 2126Z 268DEG 23KT 3857 8507Special weather statement, May 19, 5:35 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
535 PM EDT FRI MAY 19 2017
OHZ063-064-073-078>082-088-192215-
Pike OH-Clermont OH-Highland OH-Scioto OH-Adams OH-Brown OH-Ross OH-
Fayette OH-Pickaway OH-
535 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...SOUTHERN
BROWN...SOUTHEASTERN FAYETTE...NORTHERN ADAMS...SOUTHWESTERN
PICKAWAY...WESTERN PIKE...EASTERN HIGHLAND...NORTHWESTERN SCIOTO AND
ROSS COUNTIES UNTIL 615 PM EDT...
At 535 PM EDT, radar indicated a strong thunderstorm over Rocky Fork
Point, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Chillicothe, Greenfield, Georgetown, West Union, Peebles, Winchester,
Kingston, Marshall, Seaman, Bainbridge, Felicity, New Holland,
Belfast, Highland Holiday, Pike Lake, Kincaid Springs, Rocky Fork
Point, Cynthiana, North Folk Village and Good Hope.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3882 8419 3893 8379 3920 8350 3955 8329
3951 8290 3900 8312 3873 8364
TIME...MOT...LOC 2135Z 269DEG 28KT 3917 8353
KCSpecial weather statement, May 19, 5:40 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
540 PM EDT FRI MAY 19 2017
OHZ046-054>056-063>065-192230-
Licking OH-Fairfield OH-Delaware OH-Fayette OH-Madison OH-
Franklin OH-Pickaway OH-
540 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN
FAIRFIELD...NORTHEASTERN FAYETTE...PICKAWAY...SOUTHEASTERN
DELAWARE...LICKING AND SOUTHEASTERN MADISON COUNTIES UNTIL 630 PM
EDT...
At 540 PM EDT, radar indicated a strong thunderstorm near Grove City,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Newark, Dublin, Westerville, Reynoldsburg, Grove City,
Upper Arlington, Gahanna, Hilliard, Pickerington, Washington Court
House, Worthington, Circleville, Bexley, Heath, Granville, Pataskala,
Canal Winchester, Groveport and Johnstown.
This includes the following Interstates...
I-70 in Ohio between mile markers 86 and 142, and near mile marker
144.
I-71 in Ohio between mile markers 82 and 122.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3992 8223 3993 8246
3988 8247 3983 8273 3951 8305 3953 8341
4002 8325 4028 8271 4027 8248 4025 8248
4024 8218
TIME...MOT...LOC 2140Z 270DEG 33KT 3985 8319
KCLocal storm report, May 19, 5:49 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST KI23 WASHINGTON CH APT 39.57N 83.42W
05/19/2017 M48 MPH FAYETTE OH AWOS
&&
HICKMANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:16 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 44 min |
| May 18, 10:36 PM EDT | Special Weather Statement | ILN | Hardin | 39 min |
| May 18, 10:39 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| May 19, 12:37 AM EDT | Special Weather Statement | ILN | Madison | 23 min |
| May 19, 1:27 AM EDT | Special Weather Statement | ILN | Madison | 33 min |
| May 19, 1:59 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 31 min |
| May 19, 2:28 AM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 19, 4:25 AM EDT | Special Weather Statement | ILN | Greene | 35 min |
| May 19, 12:35 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| May 19, 1:00 PM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| May 19, 1:33 PM EDT | Special Weather Statement | ILN | Fairfield | 27 min |
| May 19, 1:56 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 34 min |
| May 19, 2:24 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| May 19, 3:14 PM EDT | Special Weather Statement | ILN | Miami | 31 min |
| May 19, 3:22 PM EDT | Special Weather Statement | ILN | Darke | 23 min |
| May 19, 3:30 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| May 19, 3:36 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 39 min |
| May 19, 3:43 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 47 min |
| May 19, 3:56 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Logan, Mercer and 2 more | 3 hr |
| May 19, 3:59 PM EDT | Severe Thunderstorm Warning | ILN | Miami | 46 min |
| May 19, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 51 min |
| May 19, 4:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| May 19, 4:14 PM EDT | Special Weather Statement | ILN | Miami | 31 min |
| May 19, 4:22 PM EDT | Special Weather Statement | ILN | Butler, Warren | 23 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 35 min |
| May 19, 4:27 PM EDT | Special Weather Statement | ILN | Champaign | 48 min |
| May 19, 4:36 PM EDT | Special Weather Statement | ILN | Clark, Montgomery | 39 min |
| May 19, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 26 min |
| May 19, 4:50 PM EDT | Special Weather Statement | ILN | Clermont | 40 min |
| May 19, 4:52 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| May 19, 4:53 PM EDT | Special Weather Statement | ILN | Greene, Madison | 52 min |
| May 19, 4:56 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Licking, Madison and 1 more | 3 hr |
| May 19, 5:10 PM EDT | Special Weather Statement | ILN | Brown, Clinton, Fayette, Highland | 50 min |
| May 19, 5:14 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| May 19, 5:16 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| May 19, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 42 min |
| May 19, 5:22 PM EDT | Special Weather Statement | ILN | Fayette, Madison | 23 min |
| May 19, 5:35 PM EDT | Special Weather Statement | ILN | Adams, Ross | 40 min |
| May 19, 5:40 PM EDT | Special Weather Statement | ILN | Franklin, Licking, Pickaway | 50 min |
| May 19, 5:50 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Fairfield, Fayette, Highland, Pickaway, Pike and 1 more | 25 min |
| May 19, 6:07 PM EDT | Special Weather Statement | ILN | Adams, Pike | 53 min |
| May 19, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 34 min |
| May 19, 6:13 PM EDT | Special Weather Statement | ILN | Fairfield | 47 min |
| May 19, 6:30 PM EDT | Special Weather Statement | ILN | Hocking | 45 min |
| May 19, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| May 19, 6:53 PM EDT | Special Weather Statement | ILN | Scioto | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.